MAUDE Adverse Event Report: EUROMED, INC. WALGREENS; STERILE ASSORTED BLISTER CUSHIONS

EUROMED, INC. WALGREENS; STERILE ASSORTED BLISTER CUSHIONS
Model Number UPC# 311917195667
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 02/23/2026 aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.
 
Event or Problem Description
According to the initial report received on january 13, 2026, the consumer stated that the product caused injured on her toe after running a marathon.In the completed customer information request (cir) form submitted on (b)(6) 2026, the consumer reported that she wrapped the product around her right foot, as she always does, and ran a marathon.She experienced stinging pain during the run; upon finishing and removing her shoes, she noticed that her foot was bleeding.The consumer went to the medic tent, and was informed that the plaster had ripped off her skin during the run, causing a deep abrasion.The consumer confirmed that the symptoms corrected after she stopped using the product.The area has been treated, and the wound is healing.

Brand Name
WALGREENS
Common Device Name
STERILE ASSORTED BLISTER CUSHIONS
Manufacturer (Section D)
EUROMED, INC.
25 corporate drive
orangeburg NY 10962
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key24427740
Report Number1038758-2026-00004
Device Sequence Number15885544
Product Code NAD
UDI-Device Identifier00311917195667
UDI-Public00311917195667
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC# 311917195667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale